Hi, And thanks for advance on any help you can offer,
And thanks for advance on any help you can offer,
I'm 44 and 4 weeks ago I went to the doctor for UTI symptoms, had burning when I pee, temperature etc, test was done and both dipstick test and culture where positive, was given trimethoprim 200mg for 5 days, symptoms went almost immediately and all was well, had a clean culture test the docs the day after I finished the antibiotics, then about a week after I finished the antibiotics the symptoms returned, I thought maybe it was just the irritation from the infection and left it until I could bear it no more, it got worse one night and i was passing blood with extreme stinging in the prostate area and I went to the hospital, dipstick test was positive and I was given nitorfurantoin for 10 days, symptoms went almost immediately and stayed that way for the course (although I did have a painful ejaculation after about 5 days). I finished those antibiotics on the Tuesday and by Friday my symptoms had returned albeit very mild, I went to the docs and a dipstick test was clean, as was a culture test that was sent to the hospital. I went home, the next day my sister in law (who is a nurse) did another dipstick test for me and it was postiive and i went to the hospital again as my doctors was shut and they also did a positive(albeit mildly positive) dipstick test, I was given 500mg kelfex three times a days for 7 days, I am on day 7 and I have very mild prostate symptoms again (erection last night cause stinging in prostrate area for about 30 mins, and I've had intermittent very mild burning in that area when urinating) and I'm expecting symptoms to get worse after the antibiotics cease ...
My question is could this be prostratitus ? any other advice greatly appreciated thanks
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.